# SDR SWAA061520

- Difficulty date: May 5, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 47,535 hours, 42,065 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 697749630
- Part serial: DA4848
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RT MLG UNSAFE GEAR INDICATION, GEAR HANDLE IN THE UP POSITION, RED UNSAFE LIGHT ILLUMINATED.  REMOVED AND REPLACED RT MLG ACTUATOR PER MM.
